IJMTT-Volume 6 Number 2 - February 2014

S.No
Title/Author Name
Paper ID
1 Numerical Solution of Fuzzy Differential Equations by Extended Runge-Kutta Method and the Dependency Problem
- K. Kanagarajan , S. Muthukumar , S. Indrakumar


IJMTT-V6P511
2 Cech Soft Closure Spaces
- J. Krishnaveni , C. Sekar
IJMTT-V6P512
3 On Predicting the Next Term of a Sequence
- A. Umar , B. Yushau


IJMTT-V6P513
4 On gr*-Closed Sets in a Topological Spaces
- K. Indirani , P. Sathishmohan , V. Rajendran

IJMTT-V6P514
5 Appell Transforms Associated With Expansions in Terms of Generalized Heat Polynomials
- B.B.Waphare


IJMTT-V6P515
6 New Paranormed Sequence Spaces l∞(p,λ) , c(p,λ) and c0(p,λ) Generated by an Infinite Matrix
- Shailendra K. Mishra , Vinod Parajuli , Sergei Silvestrov
IJMTT-V6P516
7 On the Zeros of Lacunary Polynomials
- M. H. Gulzar


IJMTT-V6P517
8 A Note on Convolution Conditions
- Dileep L. , S. Latha


IJMTT-V6P518
9 On Relative Preclosedness of Strongly Compact (Countably p-Compact) Sets
- Navpreet Singh Noorie , Anakh Singh


IJMTT-V6P519
10 Common Fixed Point Theorems for Compatible Mappings in Metric Spaces
- Bijendra Singh , G.P.S Rathore , Priyanka Dubey , Naval Singh


IJMTT-V6P520